# SDR DALA2016061304566

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-207
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X 44 BETWEEN BS 200, TO 207 AT PAX CABIN.  SEAT TRACK WAS REPAIRED IAW SRM 53-05, FIG 4F.
